Ibuprofen Gel 5%

£4.20

Ibuprofen Gel 5% is effective for the relief of pain and inflammation in conditions such as backache, rheumatic pains, muscular pains, sprains, strains, lumbago and fibrositis.

Description

Rapid pain relief and anti-inflammatory gel. Ibuprofen Gel 5% is effective for the relief of pain and inflammation in conditions such as backache, rheumatic pains, muscular pains, sprains, strains, lumbago and fibrositis.

Directions

For adults, the elderly and children over 14 years of age. Use this medicine only on your skin. Apply 1-4 cm of gel up to three times a day. Do not use more often than every 4 hours. If symptoms persist, consult your doctor.

Warnings

Do not use if you are allergic to ibuprofen, any of the ingredients, aspirin or any other painkillers. Do not use if you are more than 6 months pregnant or if you are breast feeding baby. Consult your doctor before use if you are taking aspirin, any other painkillers or if you are pregnant.

Keep all medicines out of the sight and reach of children.

Store below 25 degrees C.

Do not use after the expiry date.

 

Additional information

Weight70 g
Dimensions14 × 4.5 × 3.5 cm
Size

50g

Reviews

There are no reviews yet.

Be the first to review “Ibuprofen Gel 5%”

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.